Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: SSRI diarrhea = colonoscopy?! will_2009

Posted by Phil on May 26, 2009, at 17:45:07

In reply to SSRI diarrhea = colonoscopy?!, posted by will_2009 on May 26, 2009, at 16:02:11

If you're not over 50, tell the doc you aren't interested in a colonoscopy. Docs like him are what's fkng up medicine these days.
The side effects you're getting are probably from the Zoloft. My best guess.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phil thread:897794
URL: http://www.dr-bob.org/babble/20090524/msgs/897802.html